6th E-Government Summit 2017

Theme:        
E-Government: Catalyst For Economic Recovery & Sustainable Development.

Date:  18th – 19th July 2017
Venue:  Shehu Musa Yar’Adua Centre Abuja.

DAY ONE

8:00am – 8.30am                     Registration
8.30am – 9.30am                     Breakfast Session Workshop
9.30am – 9:55am                     Arrival of VIPs, Recognition of VIP, Special Guests.
9:55am – 10.00am                   National Anthem

10:00am – 10.10am
Welcome Address and Programme Highlight
Senator Ayo Arise Trustee E-PPAN, Chairman E-Government Summit 2017 LOC

10.10am – 10.20am
Goodwill Message
Senator Olabiyi Durojaiye, Chairman Nigerian Communications Commission (NCC)

10:20am -10: 35am
Keynote Speech
Alh. Ahmed Idris, Accountant General of the Federation

10:35am – 10:55am
Official Opening
Building a Sustainable Nigeria
Barrister Adebayo Shittu Minister of Communications Technology

10:55am- 11:00am
Vote of Thanks
Mr. Macauley Atasie President E-PPAN & Managing Director Nextzon Business Service Ltd

Session One                            1Hour 30Minutes 11.00 AM – 12.30 PM

Theme:  Engineering Government Processes for Public Service Efficiency & Economic Development

Moderator:  
Mrs. Onajite Regha, CEO/ Executive Secretary E-PPAN

Panellist 1
Alhaji Muhammed Bukar, Permanent Secretary General Office Services OSGF

Panellist 2: 
Dr. Okwu Joseph Nnana, Deputy Governor, Economic Policy, CBN

Panellist 3
Dr. Isa Ali Ibrahim Pantami, Director General/CEO; NITDA

Panellist 4:   
Managing Director; Main Sponsor

Panellist 5:   
Hon. Femi Odubiyi, Commissioner for Science and Technology, Lagos State

Panellist 6:  
Mrs. Modupe Mujota
Commissioner for Science and Technology, Ogun State

12: 30pm – 1:00pm                 Group Photograph and networking
1:00pm – 2.00pm                    Lunch

Session Two                    1Hour 2:00 PM – 3:00 PM

Theme:     
Mobile Big Data Analytics – Opportunity for New Statistical Insights and Indicators for National Development

Moderator:  
Mr. Siim Esko, Head of International Sales, Positium LBS

Lead Presenter:
Prof. Umar Garba Danbata, Executive Vice Chairman/CEO, Nigerian Communications Commission, NCC

Panellist 1:
Engr. Aliyu A. Aziz, Director-General/CEO, National Identity Management Commission, NIMC

Panellist 2: 
IG Ibrahim Kpotun Idris, Inspector-General of Police, Nigerian Police Force

Panellist 3:  
Dr. Mike Adenuga, Chairman/CEO Glo Communications Limited

Panellist 4:
Dr. Ghaji Ismaila Bello, Director General, National Population Commission

Panellist 5: 
Mr. Boboye Oyeyemi, MFR, Corps Marshal, Federal Road Safety Corps (FRSC)

Panellist 6:  
Dr. Yemi Kale, Statistician General of the Federation & Director-General/CEO, National Bureau of Statistics (NBS)

Panellist 7:   
Professor Mahmood Yakubu, Chairman, Independent National Electoral Commission, INEC

Session Three                  1Hour 3:00 PM – 4:00PM

Theme:  
Beyond Bitcoin: Enabling Smart Government Using Blockchain Technology

Session Chair:   
Alhaji Umaru Ibrahim MNI, Managing Director/CEO NDIC                               

Panellist 1:  
Mr. Adewale Peter Obadare, COO, Digital Encode Ltd

Panellist 2:
Mr. Fatai Folarin,
CEO & West Africa Leader, Deloitte

Panellist 3: 
Professor Ike Mowete,
Director, CITS, UNILAG

Panellist 4:
Mr. Kunle Elebute National Senior Partner KPMG

Panellist 5: 
Mr. Rutger Reman, Country Managing Director; Ericsson Nigeria

Panellist 6: 
Mr. Niyi Yusuf, Country Managing Director; Accenture Nigeria

DAY TWO

8:00am – 9.00am
Registration, Welcome Tea, Recognition of VIPs & Special Guests

9.00am – 9:30am
Re -Cap of previous day’s deliberations

9:30am – 10:00am
Show case Presentation
Department of Trade and Investment British Embassy

Session Four                    1Hour 10:00AM – 11:00AM

Theme: 
E-Government Futuristic Outlook: Using Technology to Move Nigeria Forward
Leaders’ and Decision Makers’ Panel Discussion

(Strictly for Sponsors)

Moderator:   
Mr
. Brown Ugbaja,
Editor E-Payment Review Magazine

Session Five                     1Hour 11:

Theme:    
Exploring the Frontiers of Digital Finance

Session Chair:  
Mr. Dipo Fatokun, Chairman; NeFF & Director Banking and Payment Systems Department CBN

Lead Presenter: 
Mr. Ade Shonubi, Managing Director; NIBSS

Panellist 1:
Mr. Agada Apochi
, Managing Director/CEO; Unified Payment Ltd         

Panellist 2: 
Mr. Uzo Eziukwu, Managing Director/CEO Parkway Projects

Panellist 3: 
Mr. Jay Alabraba, Co-founder & Director of Business Development, Paga

Panellist 4:  
Mr. Michael O. Simeon, Co-founder & CEO VoguePay

Panellist 5: 
Mrs. Temitope Akin- Fadeyi,
Head; CBN Financial Inclusion Secretariat

12:00 pm- 1:00pm                   Lunch

Session Six                      1Hour 1:00pm – 2:00PM

Theme 
Mobile Big Data Analytics – Setting the Roadmap for the Data Oportunity

Moderator:  
Mr. Bern Ewah; Consultant NITDA

Lead Presenter:  
Mr. Margus Tiru, Chief Data Officer, Positium LBS
Experience from Europe and Middle East in opening up Mobile big data analysis for the government.

Panellist 1:  
Professor Charles K. Ayo, Professor of Computer Science & MIS; Former Vice-Chancellor, Covenant University

Panellist 2:     
Alhaji Chubado Muhammed Jada, Director; Planning, Research and Statistics, Works and Housing; Federal Ministry of Power, Works and Housing

Panellist 3: 
Mr. Ade Ashaye, Country Director General/ CEO; VISA

Panellist 4: 
Mr. TemitopeFashedemi, Director E-Government; Ministry of Communications Technology

Panellist 5: 
Col. Hameed Ibrahim Ali (Rtd), Comptroller-General, Nigeria Customs Service

Panellist 6:   
Dr. Bayo Adekambi, Former Chief Marketing Officer, MTN

Panellist 7: 
Mr.Francesco Angelo,
Chief Marketing Officer,Etisalat Nigeria

Panellist 8:   
Engr. Umale Ahmed Maska, Executive Commissioner, Technical Services, Nigerian Communications Commission

 2:00pm- 3:00pm                      Communiqué/ Closing